# SDR AALA20040796

- Difficulty date: June 10, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Cargo Doorframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE FWD CARGO DOOR CUTOUT ANGLE HAS CORROSION REMOVAL BLENDOUTS ON LOWER SURFACE 2 LOCATIONS AT FASTENERS.  DEPTH IS 0.030 INCH BY 0.021 INCH STA 591 & 527.65 SECTION 43 FWD CARGO.  PERFORMED HIGH FREQUENCY EDDY CURRENT TO INSURE CRACK FREE.  ROTOPEEN BLENDED AREA AND REFINISH THE BLENDED AREA WITH ALODINE AND 2 COATS OF BMS10 11 PRIMER.  AFTER INSTALLATION OF FAILSAFE STRAP FABRICATE REPAIR STRAPS FROM 7075T7351 PLATE A MINIMUM OF 0.190 THICK.  STRAP EXTENDS A MINIMUM OF .5 INCH BEYOND CENTER AT EACH FASTENER HOLE.  FINISHED STRAP WITH ALODINE AND 2 COATS OF BMS10 11 PRIMER AND INSTALLED A STRAP AT EACH BLENDED LOCATION.  ADJUST RIP LENGTH OF BOLTS TO ACCOMMODATE REPAIR STRAP.
